Pacific Journal of Mathematics

Clifford vectors.

Curtis M. Fulton

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 917-918.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033987

Mathematical Reviews number (MathSciNet)
MR0166730

Zentralblatt MATH identifier
0129.36403

Subjects
Primary: 53.70

Citation

Fulton, Curtis M. Clifford vectors. Pacific J. Math. 14 (1964), no. 3, 917--918. https://projecteuclid.org/euclid.pjm/1103033987


Export citation

References

  • [1] A. Duschek, W. Mayer, Lehrbuch der Differentialgeometrie,Band II, Teubnerr Leipzig und Berlin, 1930.
  • [2] D. M. Y. Sommerville, The elements of non-Euclidean geometry, Dover, New York, 1958.
  • [3] J. L. Synge, A. Schild, Tensor calculus, University of Toronto Press, Toronto, 1959.